# SDR ASAA0280519

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Engine: Pwa JT8D
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0398010
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL NOTED AT ROW 17.  DIVERTED, FOUND ALL FOUR BALLAST SUPPORT GROMMETS FRIED.  FERRIED TO SEA.  REPLACED DEFECTIVE BALLAST.
